# SDR CA121205002

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,083 hours
- Engine: Ge CF343B1
- System (JASC): 8011 · Engine Starter
- Part: Carbon Seal
- Part number: 5018T49P05
- Condition: Leaking
- Location: Starter Drive
- Part time: 20,447 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE LH ENGINE OIL PRESSURE WAS FLUCTUATING RAPIDLY AND DROPPING INTO THE CAUTION RANGE.  DURING THE DESCENT THE CREW REDUCED THE LT ENGINE POWER TO IDLE AND LT IT THERE FOR THE REMAINDER OF THE FLIGHT DUE TO THE OIL PRESSURE ISSUES. THE ACFT LANDED UNEVENTFULLY, AN EMERGENCY WAS NOT DECLARED. MAINTENANCE INVESTIGATION FOUND THAT THE ENGINE WAS 6 QUARTS LOW ON OIL WHICH WAS THE CAUSE OF THE OIL PRESSURE FLUCTUATIONS.  FURTHER INVESTIGATION FOUND THE STARTER GARLOCK CARBON SEAL LEAKING. THE STARTER GARLOCK SEAL, PN 5018T49P05 WAS REPLACED AND ENGINE RUNS COMPLETED. THE AIRCRAFT WAS RETURNED TO SERVICE.
